Wellness

Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 80 Count

Equate Ibuprofen Mini Softgels, Pain Reliever and Fever Reducer, 200 mg, 80 Count

Regular price $3.24 USD
Regular price Sale price $3.24 USD
Sale Sold out
Shipping calculated at checkout.

Get the pain relief you need with Equate Ibuprofen Softgels. Take one tablet every four hours to six hours when you need relief from minor pain of arthritis . headache . muscle pain . toothache . backache . and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 80 softgels at 200 milligrams of Ibuprofen in each capsule. Keep it in your medicine cabinet . car . or your desk at work . so you can have it within reach whenever you need. Pick up Equate Ibuprofen Softgels today to get the relief you deserve.

Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.


View full details